Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 114, NWS Austin/San Antonio, TX

May 10, 20134 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2013, 7:41 AM CDT for 4 counties in Texas. It was in force for 49 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2013, 7:41 AM CDT (12:41 UTC)
Expired
May 10, 2013, 8:30 AM CDT
In force
49 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Caldwell County, TX, Comal County, TX, Guadalupe County, TX, Hays County, TX

The radar

The Austin/San Antonio radar (KEWX), 12 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:45 AM CDTTSTM WND DMG1 Wnw Geronimo, TXNUMEROUS LARGE TREE LIMBS DOWN
May 10, 7:47 AM CDTHAIL 13 E New Braunfels, TXAT THE NWS OFFICE
May 10, 7:47 AM CDTHAIL 14 Ne New Braunfels, TXAT THE NWS OFFICE
May 10, 7:50 AM CDTHAIL 0.75 Wnw Zorn, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2458 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

017 
WUUS54 KEWX 101241
SVREWX
TXC055-091-187-209-101330-
/O.NEW.KEWX.SV.W.0114.130510T1241Z-130510T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
741 AM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CALDWELL COUNTY...
  SOUTHEASTERN COMAL COUNTY...
  NORTHERN GUADALUPE COUNTY...
  SOUTHEASTERN HAYS COUNTY...

* UNTIL 830 AM CDT.

* AT 739 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR NEW BRAUNFELS...AND MOVING EAST AT 25 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE GERONIMO...ZORN...SAN
  MARCOS...KINGSBURY...STAPLES...MARTINDALE AND FENTRESS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2996 9781 2966 9769 2960 9820 2977 9826
TIME...MOT...LOC 1241Z 252DEG 22KT 2971 9813

$$
1 follow-up statement
314 
WWUS54 KEWX 101326
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 AM CDT FRI MAY 10 2013

TXC055-091-187-209-101332-
/O.EXP.KEWX.SV.W.0114.000000T0000Z-130510T1330Z/
GUADALUPE TX-HAYS TX-CALDWELL TX-COMAL TX-
826 AM CDT FRI MAY 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COMAL...
SOUTHWESTERN CALDWELL...SOUTHEASTERN HAYS AND NORTHERN GUADALUPE
COUNTIES WILL EXPIRE AT 830 AM CDT...

STRONG TO MARGINALLY SEVERE STORMS THAT WERE AFFECTING THESE AREAS 
HAVE MOVED TO THE EAST. HOWEVER...SOME LINGERING STORMS COULD 
PRODUCE HEAVY RAINS FOR THE NEXT 10 TO 20 MINUTES ACROSS MARTINDALE 
AND VICINITY.

LAT...LON 2996 9781 2966 9769 2960 9820 2977 9826
TIME...MOT...LOC 1322Z 252DEG 22KT 2979 9786

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:50 AM CDT, 51 minutes earlier.

Area forecast discussion, May 10, 6:50 AM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 AM CDT FRI MAY 10 2013

.AVIATION...
A CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS THE HILL COUNTRY
WILL CONTINUE TO PROGRESS SOUTHEASTWARD THIS MORNING...WITH TSRA
EXPECTED AT KAUS/KSAT/KSSF THROUGH 13/14Z. BEHIND THIS INITIAL
ACTIVITY...A GENERAL LULL IN CONVECTION IS EXPECTED FOR THE REMAINDER
OF THE MORNING. HOWEVER...PERIODIC SHRA IS EXPECTED GENERALLY EAST
OF A LINE FROM KECU TO KHDO TO KPEZ. CHANCES FOR CONVECTION WILL
INCREASE DURING THE AFTERNOON HOURS AND LINGER THROUGH THE EVENING
IN ASSOCIATION WITH A COLD FRONT. LOW CIGS WILL REMAIN ACROSS THE
REGION THIS MORNING WITH A SLOW IMPROVEMENT DURING THE AFTERNOON.
CONDITIONS AT KDRT ARE EXPECTED TO BE MARGINALLY BETTER...WITH
LESS AREAL COVERAGE OF STORMS AND AN EARLIER RETURN TO VFR CONDITIONS.
RESIDUAL OUTFLOW BOUNDARIES WILL CAUSE SFC WINDS THIS MORNING TO
GENERALLY BE NE TO NLY 10 TO 15 KTS. OTHERWISE...WINDS WILL MOSTLY
BE E TO NELY NEAR 10 KTS THROUGHOUT THE DAY...WITH OCCASIONAL
GUSTS TO 25 KTS IN/NEAR CONVECTION.

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT FRI MAY 10 2013/

SHORT TERM (TODAY THROUGH SATURDAY)...
BRIEF LULL IN CONVECTION EARLY THIS MORNING ACROSS S CENTRAL TX.
HOWEVER REMNANT OUTFLOW BOUNDARIES FROM LAST NIGHTS STORMS/AN
APPROACHING COLD FRONT...S-SELY 25-35 KNOT LOW LEVEL INFLOW...AS
WELL AS UPPER AIR DISTURBANCES WILL CONTINUE STRONG CHANCES FOR
ORGANIZED CONVECTION THROUGHOUT THE DAY. ALREADY STRONG NEW
CONVECTION SKIRTING THE FAR NWRN CWA IN VICINITY OF AN OLD OUTFLOW
BOUNDARY. EXPECTED THE CONVECTION TO SINK/DEVELOP SOUTHWARD INTO
THE CWA DURING THE DAY WITH THE COLD FRONT. THERE WILL BE A
CONTINUED THREAT OF SEVERE STORMS AS AIRMASS REMAINS MODERATELY
UNSTABLE WITH MAIN THREAT BEING LARGE HAIL. SCATTERED POST FRONTAL
SHOWERS/ STORMS TONIGHT INTO SATURDAY WITH THE HIGHEST POPS ACROSS
THE SRN CWA...AS MORE STABLE AIR FILTERS INTO THE NRN CWA.
SLIGHTLY COOLER TONIGHT AND SATURDAY BEHIND THE FRONT AS WINDS
SHIFT TO NELY.

LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
DECREASING RAIN CHANCES SATURDAY NIGHT INTO SUNDAY AS THE UPPER
LOW TO THE WEST SINKS SOUTHWARD AND THE DISTURBANCES PASS FURTHER
SOUTH ACROSS DEEP SOUTH TEXAS...ALTHOUGH THE RIO GRANDE PLAINS
COULD STILL SEE ISOLATED STORMS DEVELOP OVER THE MEXICAN MOUNTAINS
AND CROSS THE RIO GRANDE BEFORE DISSIPATING. RAINS CHANCES INCREASE
AGAIN BY MONDAY NIGHT INTO TUESDAY AS THE UPPER LOW OVER MEXICO
BEGINS TO LIFT NEWD ACROSS SOUTH TEXAS...TAPERING OFF FROM THE
WEST WEDNESDAY-WEDNESDAY NIGHT AS A RIDGE BUILDS IN FROM THE WEST
BEHIND THE EJECTING LOW/TROF. NO POPS AND WARMER TEMPERATURES THURSDAY-
FRIDAY OF NEXT WEEK AS UPPER RIDGE KEEPS SOUTH TEXAS UNDER GENERAL
SUBSIDENCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  61  80  58  83 /  60  30  20  10  -
AUSTIN BERGSTROM INTL AIRPORT  81  60  79  55  82 /  60  30  20  10  -
NEW BRAUNFELS MUNI AIRPORT     83  62  80  57  83 /  60  30  30  10  10
BURNET MUNI AIRPORT            79  59  79  55  81 /  60  30  20  10  -
DEL RIO INTL AIRPORT           91  67  82  64  85 /  30  40  40  20  20
GEORGETOWN MUNI AIRPORT        79  60  79  55  81 /  60  30  20  -   -
HONDO MUNI AIRPORT             85  64  79  59  83 /  50  40  30  10  10
SAN MARCOS MUNI AIRPORT        82  61  79  57  81 /  60  30  20  10  -
LA GRANGE - FAYETTE REGIONAL   83  65  80  61  83 /  50  40  30  10  10
SAN ANTONIO INTL AIRPORT       82  63  79  59  82 /  60  40  30  10  10
STINSON MUNI AIRPORT           83  64  81  61  82 /  60  40  30  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...01
Hazardous weather outlook, May 10, 4:33 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
433 AM CDT FRI MAY 10 2013

TXZ171>173-183>194-202>209-217>225-228-110945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
433 AM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD
FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN
SCATTERED TO NUMEROUS STRONG THUNDERSTORMS ACROSS THE REGION TODAY
INTO THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH THE
PRIMARY THREAT OF LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 10, 6:26 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
626 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             3 NNE NEW BRAUNFELS     29.74N  98.10W
05/09/2013  E0.75 INCH       COMAL              TX   COCORAHS

            HAIL ONE HALF TO THREE QUARTERS OF AN INCH. DENTED CAR.

&&

EVENT NUMBER EWX1300398

BF
Special weather statement, May 10, 6:40 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
640 AM CDT FRI MAY 10 2013

TXZ203-204-101230-
MEDINA-UVALDE-
640 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UVALDE AND NORTHWESTERN
MEDINA COUNTIES UNTIL 730 AM CDT...

AT 637 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF SABINAL...OR 20 MILES SOUTH
OF VANDERPOOL...MOVING EAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HONDO...
  SABINAL...
  D'HANIS...
  NEW FOUNTAIN...
  QUIHI...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2962 9901 2928 9898 2928 9940 2936 9961
      2958 9963
TIME...MOT...LOC 1140Z 268DEG 39KT 2945 9950
Local storm report, May 10, 6:43 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
643 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 AM     HAIL             3 N COMFORT             30.01N  98.90W
05/10/2013  E0.25 INCH       KENDALL            TX   COCORAHS

&&

EVENT NUMBER EWX1300399

JPB
Special weather statement, May 10, 6:47 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 AM CDT FRI MAY 10 2013

TXZ189>191-206-207-101230-
BLANCO-COMAL-GUADALUPE-HAYS-KENDALL-
647 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR COMAL...SOUTHERN BLANCO...EASTERN
KENDALL...SOUTHWESTERN HAYS AND NORTHERN GUADALUPE COUNTIES UNTIL 730
AM CDT...

AT 644 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR KENDALIA...OR 14 MILES SOUTHWEST OF
BLANCO...MOVING EAST AT 55 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CANYON LAKE DAM...
  WIMBERLEY...
  NEW BRAUNFELS...
  TWIN SISTERS...
  SPRING BRANCH...
  FISCHER...
  WOODCREEK...
  ZORN...
  GERONIMO...
  ANHALT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3010 9792 2965 9795 2975 9836 2985 9864
      3003 9863
TIME...MOT...LOC 1147Z 273DEG 47KT 2993 9851
Local storm report, May 10, 7:19 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
719 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 AM     HAIL             2 E HUNT                30.07N  99.30W
05/10/2013  M0.75 INCH       KERR               TX   COCORAHS

&&

EVENT NUMBER EWX1300400

JPB
Local storm report, May 10, 7:31 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             2 S NEW BRAUNFELS       29.68N  98.12W
05/09/2013  M1.00 INCH       COMAL              TX   NWS EMPLOYEE

&&

EVENT NUMBER EWX1300401

JPB

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:09 PM CDTSpecial Weather StatementEWXDimmit66 min
May 9, 7:32 PM CDTSpecial Weather StatementEWXMason73 min
May 9, 7:35 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick55 min
May 9, 7:55 PM CDTSpecial Weather StatementEWXReal80 min
May 9, 8:03 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real72 min
May 9, 8:07 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano68 min
May 9, 8:16 PM CDTTornado WarningEWXEdwards, Kerr, Real44 min
May 9, 8:19 PM CDTTornado WarningEWXGillespie56 min
May 9, 8:28 PM CDTSpecial Weather StatementEWXMaverick47 min
May 9, 9:04 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kendall, Kerr, Real56 min
May 9, 9:09 PM CDTTornado WarningEWXGillespie51 min
May 9, 9:36 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall54 min
May 9, 9:58 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr47 min
May 9, 10:14 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
May 9, 10:27 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr48 min
May 9, 10:55 PM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays65 min
May 9, 11:24 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays51 min
May 9, 11:44 PM CDTSpecial Weather StatementEWXGuadalupe46 min
May 9, 11:51 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe54 min
May 10, 12:31 AM CDTSpecial Weather StatementEWXFayette44 min
May 10, 1:16 AM CDTSpecial Weather StatementEWXFayette29 min
May 10, 3:05 AM CDTSevere Thunderstorm WarningEWXVal Verde25 min
May 10, 3:52 AM CDTSpecial Weather StatementEWXVal Verde23 min
May 10, 4:23 AM CDTSpecial Weather StatementEWXEdwards52 min
May 10, 4:24 AM CDTSpecial Weather StatementEWXEdwards51 min
May 10, 4:49 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real41 min
May 10, 5:27 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr33 min
May 10, 5:59 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Kerr46 min
May 10, 6:40 AM CDTSpecial Weather StatementEWXMedina50 min
May 10, 6:47 AM CDTSpecial Weather StatementEWXComal, Hays43 min
May 10, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina43 min
May 10, 7:53 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson52 min
May 10, 8:30 AM CDTSpecial Weather StatementEWXWilson45 min
May 10, 8:38 AM CDTSpecial Weather StatementEWXFayette37 min
May 10, 8:42 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales48 min
May 10, 9:09 AM CDTSpecial Weather StatementEWXLavaca51 min
May 10, 9:14 AM CDTSevere Thunderstorm WarningEWXLavaca46 min
May 10, 9:22 AM CDTSpecial Weather StatementEWXDeWitt38 min
May 10, 9:32 AM CDTSpecial Weather StatementEWXLavaca43 min
May 10, 1:03 PM CDTSpecial Weather StatementEWXGonzales42 min
May 10, 1:41 PM CDTSpecial Weather StatementEWXTerrell34 min
May 10, 1:44 PM CDTSpecial Weather StatementEWXLavaca46 min
May 10, 2:07 PM CDTSpecial Weather StatementEWXVal Verde38 min
May 10, 2:48 PM CDTSpecial Weather StatementEWXVal Verde42 min
May 10, 3:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
May 10, 3:54 PM CDTSpecial Weather StatementEWXVal Verde51 min
May 10, 4:07 PM CDTSpecial Weather StatementEWXReal53 min
May 10, 4:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 10, 4:46 PM CDTSpecial Weather StatementEWXMedina44 min
May 10, 4:56 PM CDTSpecial Weather StatementEWXVal Verde49 min
May 10, 5:06 PM CDTSpecial Weather StatementEWXBurnet39 min
May 10, 5:15 PM CDTSpecial Weather StatementEWXBandera, Kinney, Uvalde45 min
May 10, 5:20 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 10, 5:28 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde62 min
May 10, 5:38 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina52 min
May 10, 5:40 PM CDTSpecial Weather StatementEWXKinney50 min
May 10, 5:42 PM CDTSpecial Weather StatementEWXBurnet48 min
May 10, 5:54 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde66 min
May 10, 5:59 PM CDTSpecial Weather StatementEWXLlano46 min
May 10, 6:05 PM CDTSevere Thunderstorm WarningEWXBurnet40 min
May 10, 6:07 PM CDTSpecial Weather StatementEWXKendall53 min
May 10, 6:12 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde48 min
May 10, 6:16 PM CDTSevere Thunderstorm WarningEWXLlano44 min
May 10, 6:23 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina67 min
May 10, 6:33 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala57 min
May 10, 6:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr51 min
May 10, 6:40 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.